# SDR SWAA2017021311808

- Difficulty date: January 28, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 34,345 hours, 20,211 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93102
- Part serial: 2031
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING 642AB, FOUND CRACKED ON INBOARD SIDE.  REPAIRED THE FAIRING IAW EA.
